Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 23, NWS Fort Worth, TX

January 26, 2012Wise County, Texas

NWS Fort Worth, TX issued this river flood warning at Jan 26, 2012, 9:03 AM CST for Wise County, Texas. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2012, 9:03 AM CST (15:03 UTC)
Expired
Jan 27, 2012, 7:35 AM CST
In force
23 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

County Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 79 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Fork Trinity River near Boyd (BOYT2). The gauge peaked at 17.32 ft at Jan 26, 2012, 10:00 AM CST.

actionminormoderate10152001/2601/2701/28
Action stage
14 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08044500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WGUS84 KFWD 261503
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
903 AM CST THU JAN 26 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY 

  DENTON CREEK NEAR JUSTIN AFFECTING DENTON COUNTY 

  CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY 

  TRINITY RIVER AT DALLAS AFFECTING DALLAS COUNTY 

  TRINITY RIVER NEAR ROSSER AFFECTING ELLIS AND KAUFMAN COUNTIES 

  TRINITY RIVER AT TRINIDAD AFFECTING HENDERSON AND NAVARRO COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC497-270303-
/O.NEW.KFWD.FL.W.0023.120126T1503Z-120127T1908Z/
/BOYT2.1.ER.000000T0000Z.120126T1800Z.120127T0708Z.NO/
903 AM CST THU JAN 26 2012

* AT 815 AM THURSDAY THE STAGE WAS 17.28 FEET. 
* FLOOD STAGE IS 16 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 17 FEET 
  BY THURSDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  FRIDAY AFTER MIDNIGHT.


&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

WEST FORK TRINITY RIVER
  BOYD                16   17.3  THU 08 AM   14.3   9.2   7.0   6.9

$$

TXC085-270303-
/O.EXT.KFWD.FL.W.0006.000000T0000Z-120127T1200Z/
/MCKT2.1.ER.120125T1220Z.120126T0115Z.120127T0000Z.NO/
903 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK TRINITY RIVER AT MCKINNEY.
* AT 830 AM THURSDAY THE STAGE WAS 16.57 FEET. 
* FLOOD STAGE IS 16 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* AT 16 FEET MINOR OUT OF BANK FLOODING WILL BEGIN ALONG THE RIVER. 

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

EAST FORK TRINITY RIVER
  MCKINNEY            16   16.6  THU 08 AM   11.3   6.2   5.7   5.5

$$

TXC121-270303-
/O.EXT.KFWD.FL.W.0007.000000T0000Z-120127T0441Z/
/DCJT2.1.ER.120125T0858Z.120125T1730Z.120126T1641Z.NO/
903 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE DENTON CREEK NEAR JUSTIN.
* AT 0800 AM THURSDAY THE STAGE WAS 11.23 FEET. 
* FLOOD STAGE IS 10 FEET. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO END LATE THURSDAY 
  MORNING.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

DENTON CREEK
  JUSTIN              10   11.2  THU 08 AM    5.5   5.0   4.9   4.8

$$

TXC349-270303-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-120128T1930Z/
/RCET2.2.ER.120125T1900Z.120126T1800Z.120128T0730Z.NO/
903 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE CHAMBERS CREEK NEAR RICE.
* AT 800 AM THURSDAY THE STAGE WAS 28.84 FEET. 
* FLOOD STAGE IS 24 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 29 FEET 
  BY THURSDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  SATURDAY AFTER MIDNIGHT.


&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

CHAMBERS CREEK
  RICE                24   28.8  THU 08 AM   28.2  21.9  16.4  12.2

$$

TXC113-270303-
/O.EXT.KFWD.FL.W.0010.000000T0000Z-120128T0642Z/
/DALT2.2.ER.120125T1256Z.120126T0730Z.120127T1842Z.NO/
903 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER AT DALLAS.
* AT 800 AM THURSDAY THE STAGE WAS 37.89 FEET. 
* FLOOD STAGE IS  30 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.


&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

TRINITY RIVER
  DALLAS              30   37.9  THU 08 AM   33.4  21.0  19.3  18.3

$$

TXC139-257-270303-
/O.EXT.KFWD.FL.W.0015.000000T0000Z-120128T0032Z/
/RSRT2.1.ER.120126T0237Z.120126T1130Z.120127T1232Z.NO/
903 AM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER NEAR ROSSER.
* AT 830 AM THURSDAY THE STAGE WAS 32.87 FEET. 
* FLOOD STAGE IS 31 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 33 FEET 
  BY THURSDAY AFTERNOON. THE RIVER SHOULD FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.


&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

TRINITY RIVER
  ROSSER              31   32.9  THU 08 AM   31.2  12.6   9.0   7.2

$$

TXC213-349-270302-
/O.EXT.KFWD.FL.W.0016.120127T1700Z-120130T0400Z/
/TDDT2.1.ER.120127T1700Z.120128T1800Z.120129T1600Z.NO/
903 AM CST THU JAN 26 2012

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER AT TRINIDAD.
* AT 800 AM THURSDAY THE STAGE WAS 29.48 FEET. 
* FLOOD STAGE IS 33 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE 
  FRIDAY MORNING AND CREST NEAR 34 FEET BY SATURDAY AFTERNOON. THE 
  RIVER SHOULD FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING.

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

TRINITY RIVER
  TRINIDAD            33   29.5  THU 08 AM   32.5  34.1  33.6  28.5

$$
2 follow-up statements
164 
WGUS84 KFWD 270130
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CST THU JAN 26 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
 
  WEST FORK TRINITY RIVER NEAR BOYD AFFECTING WISE COUNTY 

  EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY 

  CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY 

  TRINITY RIVER AT DALLAS AFFECTING DALLAS COUNTY 

  TRINITY RIVER NEAR ROSSER AFFECTING ELLIS AND KAUFMAN COUNTIES 

  TRINITY RIVER AT TRINIDAD AFFECTING HENDERSON AND NAVARRO COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC497-271330-
/O.EXT.KFWD.FL.W.0023.000000T0000Z-120127T2034Z/
/BOYT2.1.ER.000000T0000Z.120126T1745Z.120127T0834Z.NO/
730 PM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK TRINITY RIVER NEAR BOYD.
* AT 0715 PM THURSDAY THE STAGE WAS 17.24 FEET. 
* FLOOD STAGE IS 16 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY FRIDAY AFTER MIDNIGHT.

&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

WEST FORK TRINITY RIVER
  BOYD                16   17.2  THU 07 PM   11.3   8.0   6.7   6.7

$$

TXC085-271330-
/O.EXT.KFWD.FL.W.0006.000000T0000Z-120127T2000Z/
/MCKT2.1.ER.120125T1220Z.120126T0115Z.120127T0800Z.NO/
730 PM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK TRINITY RIVER AT MCKINNEY.
* AT 0630 PM THURSDAY THE STAGE WAS 16.36 FEET. 
* FLOOD STAGE IS 16 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY FRIDAY AFTER MIDNIGHT.

&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

EAST FORK TRINITY RIVER
  MCKINNEY            16   16.4  THU 06 PM   13.3   8.0   5.9   5.5

$$

TXC349-271330-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-120129T0031Z/
/RCET2.2.ER.120125T1900Z.120127T0100Z.120128T1231Z.NO/
730 PM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE CHAMBERS CREEK NEAR RICE.
* AT 0700 PM THURSDAY THE STAGE WAS 28.93 FEET. 
* FLOOD STAGE IS 24 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY SATURDAY MORNING.

&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

CHAMBERS CREEK
  RICE                24   28.9  THU 07 PM   27.1  20.2  15.2  10.0

$$

TXC113-271329-
/O.EXT.KFWD.FL.W.0010.000000T0000Z-120128T1045Z/
/DALT2.2.ER.120125T1256Z.120126T0730Z.120127T2245Z.NO/
730 PM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER AT DALLAS.
* AT 0700 PM THURSDAY THE STAGE WAS 36.65 FEET. 
* FLOOD STAGE IS 30 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY LATE FRIDAY AFTERNOON.

&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

TRINITY RIVER
  DALLAS              30   36.7  THU 07 PM   29.3  19.6  17.1  16.5

$$

TXC139-257-271329-
/O.EXT.KFWD.FL.W.0015.000000T0000Z-120127T2100Z/
/RSRT2.1.ER.120126T0237Z.120126T1130Z.120127T0900Z.NO/
730 PM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER NEAR ROSSER.
* AT 0630 PM THURSDAY THE STAGE WAS 32.28 FEET. 
* FLOOD STAGE IS 31 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND 
  FALL BELOW FLOOD STAGE BY FRIDAY AFTER MIDNIGHT.

&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

TRINITY RIVER
  ROSSER              31   32.3  THU 06 PM   24.6  11.9   5.0   4.8

$$

TXC213-349-271329-
/O.EXT.KFWD.FL.W.0016.120127T2229Z-120130T1434Z/
/TDDT2.1.ER.120127T2229Z.120129T0600Z.120130T0234Z.NO/
730 PM CST THU JAN 26 2012

THE FLOOD WARNING CONTINUES FOR
  THE TRINITY RIVER AT TRINIDAD.
* AT 0700 PM THURSDAY THE STAGE WAS 31.51 FEET. 
* FLOOD STAGE IS 33 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY LATE 
  FRIDAY AFTERNOON AND CREST NEAR 34 FEET BY SUNDAY AFTER MIDNIGHT. 
  THE RIVER SHOULD FALL BELOW FLOOD STAGE BY SUNDAY EVENING.

&&


                     FLD       OBSERVED           FORECAST 6PM
LOCATION             STG    STG  DAY  TIME    FRI   SAT   SUN   MON

TRINITY RIVER
  TRINIDAD            33   31.5  THU 07 PM   33.1  33.9  33.3  29.0

$$
278 
WGUS84 KFWD 271335
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
735 AM CST FRI JAN 27 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  WEST FORK TRINITY RIVER NEAR BOYD AFFECTING WISE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 


&&

TXC497-271405-
/O.CAN.KFWD.FL.W.0023.000000T0000Z-120127T2034Z/
/BOYT2.1.ER.120127T1221Z.000000T0000Z.120127T1234Z.NO/
735 AM CST FRI JAN 27 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE WEST FORK TRINITY RIVER NEAR BOYD.
* AT 0715 AM FRIDAY THE STAGE WAS 15.97 FEET. 
* FLOOD STAGE IS  16 FEET. 
* FELL BELOW FLOOD STAGE AT 7 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR   9 FEET BY 
  SATURDAY MORNING.
* AT 16 FEET MINOR OVERBANK FLOODING IS EXPECTED.  A FEW RURAL ROADS 
  WILL BEGIN TO BE AFFECTED.  MINOR FARM AND RANCH LAND ADJACENT TO 
  THE RIVER WILL BE AFFECTED. 

&&


                     FLD       OBSERVED           FORECAST 6AM     
LOCATION             STG    STG  DAY  TIME    SAT   SUN   MON   TUE

WEST FORK TRINITY RIVER
  BOYD                16   16.0  FRI 07 AM    8.9   6.8   6.7   6.6

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jan 26, 8:56 AM CST, 7 minutes earlier.

Area forecast discussion, Jan 26, 8:56 AM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
856 AM CST THU JAN 26 2012

.UPDATE...
PUSHING OUT QUICK UPDATE TO END THE POPS IN AREAS WEST OF THE WRAP
AROUND PRECIP AND ADJUST CLOUDS A BIT AS WELL. 84

&&

.AVIATION...
DRIER AIR IN THE LOW LEVELS IS FILTERING IN FROM THE NORTHWEST
RESULTING IN CLEARING OF THE IFR CIGS FROM NW TO SE ACROSS THE
METROPLEX. KDAL MAY HAVE IFR FOR ANOTHER HOUR OR TWO...BUT
OTHER SITES SHOULD HAVE VFR CIGS. OTHERWISE...BAND OF WRAP AROUND
LIGHT RAIN WILL MOVE THROUGH THE REGION...BUT BEGIN TO DISSIPATE
AND/OR VACATE THE TAF SITES BY 15Z. WITH THE RAIN...EXPECT SOME
MVFR VSBY. WACO WILL MISS OUT ON THE -RA IT LOOKS LIKE...BUT
CONTEND WITH MVFR CIGS FOR THE NEXT COUPLE OF HOURS.

OTHERWISE VFR CONDITIONS WILL PREVAIL EVERYWHERE BY 15Z-16Z WITH
SKIES CLEARING. NW WINDS OF 15-20KT EXPECTED THIS AFTERNOON...
DECREASING TO LESS THAN 5 KT AFTER SUNSET. WINDS WILL BECOME VERY
LIGHT AND FROM THE SOUTHWEST LATER TONIGHT. SOME CONCERN FOR BR
WITH LIGHT WINDS/CLEAR SKIES/DAMP GROUNDS...BUT MOISTURE LOOKS TOO
THIN AFTER A DAY OF STRONG NW WINDS. BUT MAY BE SOMETHING TO KEEP
AN EYE ON.

TR.92

&&

.PREV DISCUSSION... /ISSUED 323 AM CST THU JAN 26 2012/
A BAND OF LIGHT TO MODERATE RAIN WILL PROGRESS STEADILY EASTWARD
ACROSS NORTH TEXAS THIS MORNING ALONG THE PATH OF AN UPPER LEVEL
LOW. MOST OF THE RAIN HAS OCCURRED OVER THE WESTERN HALF OF THE
REGION OVERNIGHT. ACTIVITY SHOULD BECOME FOCUSED ALONG THE
INTERSTATE 35 CORRIDOR DURING THE EARLY TO MID MORNING
HOURS...THEN OVER THE EASTERN COUNTIES LATE THIS MORNING AND THIS
AFTERNOON. RAINFALL TOTALS ARE BEING OVER-ESTIMATED BY AREA RADARS
AS A RESULT OF BRIGHT BANDING. HOWEVER...DUE TO THE SLOW MOVEMENT
OF THE SYSTEM AND THE NORTH-TO-SOUTH TRAINING OF THE PRIMARY RAIN
BAND...ADDITIONAL RAINFALL TOTALS OF BETWEEN A QUARTER AND HALF AN
INCH COULD AGGRAVATE PREVIOUSLY FLOODED AREAS FOR A FEW HOURS THIS
MORNING. THIS WOULD BE SHORT LIVED THOUGH AS THE COMPLEX IS
EXPECTED TO PICK UP SPEED AND WEAKEN THIS AFTERNOON AS IT SHOVES
OFF TO THE EAST.

CLOUDS WILL SUBSEQUENTLY ERODE FROM WEST TO EAST ALLOWING
TEMPERATURES TO WARM A FEW DEGREES THIS AFTERNOON. WENT WITH HIGH
TEMPS AROUND 60 WEST OF I-35/35W WHERE MORE SUN IS EXPECTED. CLOUDS
AND CONTINUED CAA WILL KEEP HIGHS IN THE 50S ELSEWHERE. CLEAR
SKIES AND RADIATIONAL COOLING WILL THEN ALLOW TEMPERATURES TO COOL
INTO THE 30S TONIGHT.

A BRIEF WARM-UP INTO THE 60S IS EXPECTED AREA-WIDE TOMORROW
BEFORE ANOTHER COLD FRONT PUSHES SOUTH THROUGH THE AREA TOMORROW
EVENING. SEASONABLY COOL CONDITIONS ARE THEN EXPECTED OVER THE
WEEKEND AS A DRY AIRMASS SPREADS IN FROM THE NORTHWEST AND HIGH
PRESSURE SETTLES IN AT THE SURFACE. A SHORTWAVE TROUGH WILL
DEVELOP IN THE NORTHWESTERLY FLOW ALOFT AND SLIDE SOUTHEAST ACROSS
THE CENTRAL U.S. ON TUESDAY. MOISTURE WILL BE LIMITED WITH THIS
SYSTEM... AND RAIN CHANCES AT THIS TIME APPEAR TOO LOW TO
MENTION IN THE EXTENDED FORECAST AS WE HEAD THROUGH THE END OF
THE MONTH.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  58  38  65  37  55 /  20  10   0   5   0
WACO, TX              59  35  64  39  58 /  10  10   0   5   0
PARIS, TX             57  36  61  35  54 /  40  10   0   5   0
DENTON, TX            58  33  64  35  52 /  10   5   0   5   0
MCKINNEY, TX          56  35  62  36  56 /  30  10   0   5   0
DALLAS, TX            58  39  64  38  57 /  20  10   0   5   0
TERRELL, TX           57  36  62  38  55 /  40  10   0   5   0
CORSICANA, TX         57  38  64  40  56 /  30  10   0   5   0
TEMPLE, TX            60  36  67  40  54 /  10  10   0   5   0
MINERAL WELLS, TX     60  33  65  35  55 /  10   5   0   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Jan 26, 3:33 AM CST, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
333 AM CST THU JAN 26 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
333 AM CST THU JAN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 7:02 PM CSTRiver Flood WarningFWDDelta, Hopkins9 hr
Jan 26, 7:04 AM CSTRiver Flood WarningFWDComanche12 hr
Jan 26, 11:28 AM CSTRiver Flood WarningFWDParker8 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.